| Catalog Number |
42511E |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris smartsite gravity set was missing a component.The following information was received by the initial reporter with the following verbatim.It was reported by customer that few gravity sets were missing tubing and clamps.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
One sample model 42511e, lot 24109114 was returned for investigation.The set was examined for defects and abnormalities.The clamp was missing from the smartsite extension set and the gravity set was not returned.No other defects or abnormalities were observed.The customer complaint was verified and a quality notification was sent to the manufacturer.From the manufacturer's investigation, potential root cause of misassembly (missing clamp) could be related to not following the assembly instructions, material accumulated or opportunities in assembly instructions.A quality alert was generated on may 14, 2025, to communicate the complaint and reinforce proper adherence to assembly instructions and prevent material accumulation.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.